ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Equilibrium and equivariant triangulations of some small covers with minimum number of vertices

Basak, Biplab and Sarkar, Soumen (2015) Equilibrium and equivariant triangulations of some small covers with minimum number of vertices. In: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, 30 (1). pp. 29-50.

[img] PDF
jou_ram_mat_soc-30_1_29_2015.pdf - Published Version
Restricted to Registered users only

Download (236kB) | Request a copy

Abstract

Small covers were introduced by Davis and Januszkiewicz in 1991. We introduce the notion of equilibrium triangulations for small covers. We study equilibrium and vertex minimal 4-equivariant triangulations of 2-dimensional small covers. We discuss vertex minimal equilibrium triangulations of RP3#RP3, S-1 x RP2 and a nontrivial S-1 bundle over RP2. We construct some nice equilibrium triangulations of the real projective space RPn with 2(n) + n 1 vertices. The main tool is the theory of small covers.

Item Type: Journal Article
Additional Information: biplab10@math.iisc.ernet.in RAMANUJAN MATHEMATICAL SOC, C/O MNG ED, UNIV MYSORE, DEPT MATHEMATICS, MYSORE, 570 006, INDIA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 24 Apr 2015 05:55
Last Modified: 24 Apr 2015 05:55
URI: http://eprints.iisc.ac.in/id/eprint/51383

Actions (login required)

View Item View Item